# SDR SWAA2019082736347

- Difficulty date: July 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE STRUCTURE SHOWS DEFLECTION CONTROL RIB UPPER AFT SUPPORT ANGLE CRACKED AT LOWER AREA.      REPAIRED RIB PER SRM.
